# SDR IPXA09M56951

- Difficulty date: July 25, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 296-W4-09 RIGHT WING FIXED L/E UPPER BETWEEN STA XIS 241-XIS 252 REPAIR DOUBLER HAS GOUGE.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW IPXA EO MD11-5730-34184-A AND SAA EA 011-5730-01-A1949.
